# SDR KCSA2021032809

- Difficulty date: March 28, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 54,039 hours, 10,353 cycles
- Engine: Ge CF680C2B1F
- Engine time: 54,039 hours, 10,353 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

#3 ENGINE STALL NO LIMITS EXCEEDED. #3 ENGINE PRECAUTIONARY SHUTDOWN.  PERFORMED BORESCOPE OF #3 ENGINE IAW B747 AMM 72-00-00. FOUND SEVERE DAMAGE TO BLADES IN B1-12 & B1-13 PARTS. REMOVED AND REPLACED #3 POWERPLANT SYSTEM LEAK AND OP'S CHECKS GOOD IAW KA 747-400 TASK CARD 71-001-00-00 FOR WORK PERFORMED WITH ORIGINAL SIGNATURES
